# SDR MALA975955

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 098
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007A
- Condition: Failed
- Location: Rt Dc Gen
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT GENERATOR FAILED IN FLIGHT, AFTER RESETTING, IT FAILED AGAIN.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT DC GCU, ALL CHECKS GOOD.
